# SDR UALA2013041002417

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 52,540 hours, 13,976 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 132
- Condition: Faulted
- Location: Lt Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START EGT STATUS MESSAGE CAME ON DURING CRUISE.  REPLACED LEFT EICAS COMPUTER, OPS CHECKED GOOD.
